MathSciNet Relay Station
MathSciNet bibliographic data
MR1804239 62F15 (62A01)
Bayarri, M. J.; Berger, James O. $p$ values for composite null models. With comments and a rejoinder by the authors. J. Amer. Statist. Assoc. 95 (2000), no. 452, 1127–1142, 1157–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement